# SDR SWAA2021122742354

- Difficulty date: November 10, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: IN THE FWD CARGO AREA JUST FWD OF STATION 500D; THERE IS EVIDENCE OF CORROSION AT THE AFT ATTACH POINT FOR THE RIGHT HAND SIDE PLATE. ; SEE ATTACHED PHOTO. / [01] REMOVED AND REPLACED TRANSITION ANGLE AT RBL 21.8 FORM STA 500 TO 500D PER SRM 51-40-02.
